# SDR VNAA2017110411101

- Difficulty date: November 4, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 34,657 hours, 25,107 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AP LWD CAUTION MSG. CREW DIVERTED TO BMH. MAINTENANCE INSPECTED FLIGHT CONTROL CABLES NO DEFECTS NOTED. DEFERRED AUTO PILOT.
